Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network

  Advanced Search  

Publications of Marco Andreatta. 1 Singularits faiblement rationnelles des espaces complexes, with A.Silva, C.R.Acad.Sc., 296, Paris

Summary: Publications of Marco Andreatta.
1 SingularitÚs faiblement rationnelles des espaces complexes, with A.Silva, C.R.Acad.Sc., 296, Paris
(1983), 855-858.
2 On weakly rational singularities in complex analytic geometry, with A.Silva, Ann. Mat. Pura ed
Appl., Zanichelli-Bologna,Vol CXXXVI (1984), 65-76.
3 Strutture affini su varietÓ complesse compatte, with L.Alessandrini - A.Silva, Atti del Convegno
Geometria Analitica e Analisi Complessa, Rende,(1984), 9-26.
4 On complex solvmanifolds and affine structures, with L.Alessandrini, Ann.Mat.Pura ed Appl. Vol
CXLII (1985), 351-370.
5 A resolution of the sheaf of germs of real pluriharmonic functions, with L.Alessandrini, Proceedings
of the Int. Conference Algebraic Geometry, Berlin-1985, Teubner -Texte zur Math.- Leipzig (1986).
6 Closed transverse (p,p)-forms on compact complex manifolds, with L.Alessandrini, Compositio
Mathematica vol. 61, n.2,(1987) 181-200, Erratum: vol. 63 (1987), 143, Kluwer Ac. Publ. (1987).
7 The stable adjunction map on Gorenstein varieties, Mathematische Annalen, vol. 275, Springer-
Verlag, Berlin (1986), 305-315.
8 Generically ample divisors on normal Gorenstein surfaces, with A.J.Sommese, Contemporary-
Mathematics, vol. 90, Proc. of IMA Conf. on Singularities , 1986., A.M.S.- Providence (1989), 1-19.
9 On the adjunction process over a surface in char.p, with E.Ballico, Manuscripta Mathematica, vol.62,
Springer-Verlag- Berlin (1988), 227-244.
10 On the adjunction mapping for singular projective varieties, with A.J.Sommese, Forum


Source: Andreatta, Marco - Dipartimento di Matematica, UniversitÓ di Trento


Collections: Mathematics